X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (9) 9
derivation (6) 6
sullivan minimal model (6) 6
equivalence relation (4) 4
fibre-homotopy equivalence (4) 4
mathematics, applied (4) 4
fiber homotopy equivalence (3) 3
fibrations (3) 3
mathematical manifolds (3) 3
samelson lie algebra (3) 3
55p62 (2) 2
algebraic topology (2) 2
function space (2) 2
homeomorphism (2) 2
homotopy (2) 2
mathematical theorems (2) 2
spaces (2) 2
18d30 (1) 1
18g55 (1) 1
55p10 (1) 1
55q15 (1) 1
55u40 (1) 1
adjunction space (1) 1
algebra (1) 1
algebraic geometry (1) 1
approximate fibration (1) 1
automorphisms (1) 1
automorphisms of homology (1) 1
bundling (1) 1
category of cofibrant objects (1) 1
category theory (1) 1
classification (1) 1
classifying space (1) 1
cofibration (1) 1
complete group (1) 1
data smoothing (1) 1
decompositions (1) 1
depth (1) 1
differential topology (1) 1
fiber homotopy equivalences (1) 1
fibration (1) 1
fibre homotopy (1) 1
fibre homotopy equivalence (1) 1
fibre homotopy type (1) 1
fibre-homotopy equivalences (1) 1
fibre-homotopy self-equivalence (1) 1
fibre-homotopy self-equivalences (1) 1
fibre-restricted gottlieb group (1) 1
functional analysis (1) 1
gottlieb depth (1) 1
gottlieb group (1) 1
gottlieb poset (1) 1
h-group fiber homotopy equivalence (1) 1
halperin conjecture (1) 1
homomorphisms (1) 1
homotopy composition (1) 1
homotopy smoothings (1) 1
homotopy sphere (1) 1
homotopy theory (1) 1
hurewicz fibration (1) 1
inertia (1) 1
inertia group (1) 1
k-theory and homology (1) 1
lie derivation (1) 1
locally trivial bundle (1) 1
loop space (1) 1
manifold (1) 1
manifolds (1) 1
mapping cylinder (1) 1
mathematical functions (1) 1
mathematical triviality (1) 1
mathematics, general (1) 1
model category (1) 1
morphisms (1) 1
normal invariants (1) 1
number theory (1) 1
orientable surfaces (1) 1
orthogonal bundle (1) 1
polish semigroups (1) 1
polyhedrons (1) 1
pure space (1) 1
quasifibration (1) 1
quillen model (1) 1
rational homotopy (1) 1
riemann manifold (1) 1
samelson–lie algebra (1) 1
self-equivalence group (1) 1
smoothings of pl manifolds (1) 1
space (1) 1
structure set (1) 1
submanifolds (1) 1
surgery (1) 1
topological compactness (1) 1
topological spaces (1) 1
topological theorems (1) 1
totally non-cohomologus to zero (1) 1
upper semicontinuous decomposition (1) 1
weak covering homotopy property (1) 1
weak fibration (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Homology, homotopy, and applications, ISSN 1532-0081, 2010, Volume 12, Issue 2, pp. 371 - 400
Let Aut(p) denote the space of all self-fibre-homotopy equivalences of a fibration p : E \to B... 
Samelson Lie algebra | 55Q15 | Sullivan minimal model | 55P62 | derivation | function space | Fibre-homotopy equivalence
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2013, Volume 141, Issue 6, pp. 2153 - 2167
Journal Article
Boletín de la Sociedad Matemática Mexicana, ISSN 1405-213X, 10/2017, Volume 23, Issue 2, pp. 847 - 851
Let Aut(p) denote the space of all self-fibre homotopy equivalences of a principal G-bundle $$p: E\rightarrow X$$ p : E... 
Fibre homotopy equivalence | Sullivan minimal model | Derivation | 55P62 | Mathematics, general | Mathematics | Samelson–Lie algebra | 55P10
Journal Article
Journal of Homotopy and Related Structures, ISSN 2193-8407, 12/2016, Volume 11, Issue 4, pp. 957 - 972
...J. Homotopy Relat. Struct. (2016) 11:957–972 DOI 10.1007/s40062-016-0152-0 Fiber-homotopy self-equivalences and a classification of fibrations in rational... 
Totally non-cohomologus to zero (tncz) | Sullivan minimal model | Algebraic Topology | Pure space | Derivation | Mathematics | Depth | Algebra | Functional Analysis | Fibre-homotopy self-equivalences | Rational homotopy | Number Theory | Halperin conjecture | MATHEMATICS | SPACES
Journal Article
Topology and its applications, ISSN 0166-8641, 2015, Volume 196, pp. 1060 - 1076
We define the fibre-restricted Gottlieb group G⁎ξ(X) with respect to a fibration ξ:X→E→Y in CW complexes. It is a subgroup of the Gottlieb group G⁎(X) of X.... 
Gottlieb depth | Gottlieb group | Sullivan minimal model | Fibre-homotopy self-equivalence | Gottlieb poset | Derivation | Fibre-restricted Gottlieb group | MATHEMATICS | MATHEMATICS, APPLIED | FIBRATIONS | SPACES | HOMOTOPY
Journal Article
Far East Journal of Mathematical Sciences, ISSN 0972-0871, 01/2017, Volume 101, Issue 2, pp. 361 - 373
Journal Article
Topology and its Applications, ISSN 0166-8641, 08/2013, Volume 160, Issue 12, pp. 1466 - 1475
Let Aut(p) denote the space of all self-fibre-homotopy equivalences of a principal Un(C)-bundle ξ:Un(C)→E... 
Samelson Lie algebra | Derivation | Sullivan minimal model | Fibre-homotopy equivalence
Journal Article
Topology and its applications, ISSN 0166-8641, 08/2013, Volume 160, Issue 12, pp. 1466 - 1475
Let Aut(p) denote the space of all self-fibre-homotopy equivalences of a principal U-n(C)-bundle xi : U-n(C) -> E ->(p... 
Samelson Lie algebra | MATHEMATICS | Derivation | MATHEMATICS, APPLIED | Sullivan minimal model | Fibre-homotopy equivalence
Journal Article
Glasnik Matematicki, ISSN 0017-095X, 2011, Volume 46, Issue 2, pp. 513 - 519
We study the conditions on spaces B and F given which, every fibration with base B or with fibre F is fibre-homotopy trivial. In particular, we prove that... 
Fibration | Complete group | Fibre-homotopy equivalence | fibre-homotopy equivalence | SPACE | MATHEMATICS | MATHEMATICS, APPLIED | complete group | HOMOTOPY
Journal Article
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 5/1971, Volume 156, pp. 137 - 153
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 3/1974, Volume 43, Issue 1, pp. 219 - 225
Let E be a closed C -manifold which is the total space of a quasifibration over S with fibre S . Then, in many cases, E has the homotopy type of an orthogonal... 
Equivalence relation | Mathematical manifolds | Homomorphisms | Mathematics | Mathematical theorems | Homotopy theory | Fibre homotopy type | Orthogonal bundle | Manifold | Quasifibration
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 8/1972, Volume 34, Issue 2, pp. 534 - 540
...})$ is a strongly-paired fibration for each fibration $\mathscr{y} = (Y, q, B)$ and fiber map $f:\mathscr{A} \rightarrow \mathscr{y}$. It follows as a corollary that the notions of fiber homotopy equivalence and strong fiber homotopy equivalence... 
Equivalence relation | Mathematical functions | Adjunction space | Cofibration | Fiber homotopy equivalence | Hurewicz fibration
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 1972, Volume 31, Issue 2, pp. 543 - 549
Journal Article
Homology, Homotopy and Applications, ISSN 1532-0073, 2003, Volume 5, Issue 1, pp. 345 - 386
.... Weak fibrations are defined to be those morphisms having the weak right lifting property with respect to weak equivalences... 
Fibre homotopy | Category of cofibrant objects | Model category | Mapping cylinder | Weak fibration | 55U40 | 18G55 | 18D30
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.